# SDR USAA980691

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25225
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T500889
- Condition: Corrosion
- Location: Bs 852
- Part time: 33,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 2 INCH AREA OF CORROSION TOP OF FLOORBEAM STATION 852 LBL 54, CORROSION TASK NR C53-131-01.  INSTALLED DOUBLER PER EA 63142.  (M)
